# SDR EIA990077

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Not Drilled
- Location: Nr 1 Pylon
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, NR 1 PYLON DSB AND BACKUP FITTING HOLES NR 1 THROUGH NR 4 LOCATION NEEDS DETERMINED.  REPAIRED IAW RS R-57-04-34031, 8110-3 AND ECRA.  (M)
